# SDR WVER2018FA0000250

- Difficulty date: April 23, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 HAS CORROSION BETWEEN STRINGER 27 AND 26R AND BETWEEN 26L AND 25L.  REMOVED AND REPLACED FRAME349, PN SH 670-30357-5 IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
